# SDR SWAA2021072993286

- Difficulty date: June 18, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 805
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB THRESHOLD UPPER STRAP CRACKED AT BS805; RBL21; WL156. / REMOVED DAMAGED STRAP IAW SRM CH 51-40-02. 87696U 18JUN20 INSTALLED NEW ACB SUB THRESHOLD UPPER STRAP BS 767+7-847+14; RBL21; WL156 IAW SRM 51-40-02; SRM 51-40-05; DWG #146A0081. DWG #146A8120; DWG #146A8340
